
Acprex-MR Tablet
Salt Composition
Aceclofenac (100mg) + Chlorzoxazone (250mg) + Paracetamol (325mg)
Key Information
Short Description
Acprex-MR Tablet is a combination medicine that helps in relieving muscular pain by blocking the release of certain chemical messengers that cause pain, inflammation, and fever.
Dosage Form
Tablet
Introduction
Acprex-MR Tablet can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause common side effects such as sleepiness, nausea, vomiting, diarrhea, stomach pain, dryness in the mouth, and loss of appetite. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Acprex-MR Tablet may be taken with or without food, but it is better to take it at a fixed time.
How it works
Acprex-MR Tablet is a combination of three medicines. Aceclofenac and Paracetamol are non-steroidal anti-inflammatory (NSAID) medicines. They act as analgesics (pain reliever). They work by blocking the release of certain chemical messengers that cause pain and inflammation (redness and swelling). Chlorzoxazone is a muscle relaxant. It works on the centers in the brain and spinal cord to relieve muscle stiffness or spasm without a reduction in strength. This improves pain and movement of muscles.
Quick Tips
Acprex-MR Tablet should not be taken with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first. Older adults may have increased drowsiness, confusion, and higher risk of falling as a result of taking Acprex-MR Tablet. Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first.
Related Medicines

Animol MR 100mg/250mg/325mg Tablet

Zorinac-MR Tablet

Aldigesic MR Tablet

Afast-MR Tablet

Greyfen MR 100mg/250mg/325mg Tablet

Azeclo-MR Tablet

Acelonox MR Tablet

Penex MR 100mg/250mg/325mg Tablet

Stalace MR 100mg/250mg/325mg Tablet
